# SDR DALA2016020600955

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 43,143 hours, 19,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER  S42L BETWEEN FRAMES 56-57 HAS EVIDENCE OF CORROSION .  REMOVED CORROSION IAW SRM 51-74-00.  REPAIRED THE STRINGER IAW SRM 53-00-13, FIG 201, SRI 53-00-13-2-001-00.
